A cell cycle model and translation semigroups.
Semigroup forum, Tome 54 (1997) no. 2, pp. 135-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
norm-continuity of translation semigroups, asymptotic behavior, cell cycle model, exponential asynchronous growth
@article{SF_1997__54_2_135515,
author = {L. Aloui},
title = {A cell cycle model and translation semigroups.},
journal = {Semigroup forum},
pages = {135--153},
year = {1997},
volume = {54},
number = {2},
zbl = {0892.47041},
url = {http://geodesic.mathdoc.fr/item/SF_1997__54_2_135515/}
}
L. Aloui. A cell cycle model and translation semigroups.. Semigroup forum, Tome 54 (1997) no. 2, pp. 135-153. http://geodesic.mathdoc.fr/item/SF_1997__54_2_135515/